# SDR COMA2012051050041

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 26,958 hours, 22,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312295
- Condition: Damaged
- Location: Fuselage
- Part time: 26,958 hours, 22,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS DAMAGE BETWEEN FS 409.00 AND FS 409.00+36.  REMOVED SEAT TRACK, CUT OUT DAMAGED SECTION, INSTALLED NEW SECTION IAW REO 601R-53-00-055.
